On polynomial-exponential equations.

H.P. Schlickewei; Wolfgang M. Schmidt

Mathematische Annalen (1993)

  • Volume: 296, Issue: 2, page 339-362
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schlickewei, H.P., and Schmidt, Wolfgang M.. "On polynomial-exponential equations.." Mathematische Annalen 296.2 (1993): 339-362. <http://eudml.org/doc/165089>.

author = {Schlickewei, H.P., Schmidt, Wolfgang M.},
journal = {Mathematische Annalen},
keywords = {-units; subspace theorem; polynomial-exponential equation},
number = {2},
pages = {339-362},
title = {On polynomial-exponential equations.},
url = {http://eudml.org/doc/165089},
volume = {296},
year = {1993},

AU - Schlickewei, H.P.
AU - Schmidt, Wolfgang M.
TI - On polynomial-exponential equations.
JO - Mathematische Annalen
PY - 1993
VL - 296
IS - 2
SP - 339
EP - 362
KW - -units; subspace theorem; polynomial-exponential equation
UR - http://eudml.org/doc/165089
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.